A 43-year-old male asked:
if you have blood clots in the leg and lungs should you abstain from sex, currently on blood thinners for 2 months?
1 doctor answer • 1 doctor weighed in
Emergency Medicine 23 years experience
No: Having a blood clot in the lung (pulmonary embolism) and leg (deep venous thrombosis) shouldn't stop you from living your life, as long as you are appropriately being treated with the blood thinning medications. If you experience chest pain, or shortness of breath, you should stop and seek care immediately. Also, there is an increased bleeding risk, so keep it "simple.".
5132 viewsAnswered >2 years ago
Last updated May 8, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.